Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the characteristic rank of vector bundles over oriented Grassmannians

Tom 244 / 2019

Branislav I. Prvulović, Marko Radovanović Fundamenta Mathematicae 244 (2019), 167-190 MSC: Primary 57R20, 13P10; Secondary 55R25. DOI: 10.4064/fm470-3-2018 Opublikowany online: 12 October 2018

Streszczenie

We study the cohomology algebra of the Grassmann manifold $\widetilde G_{k,n}$ of oriented $k$-dimensional subspaces in $\mathbb R^{n+k}$ via the characteristic rank of the canonical vector bundle $\widetilde\gamma_{k,n}$ over $\widetilde G_{k,n}$ (denoted by $\mathrm{charrank}(\widetilde{\gamma}_{k,n})$). Using Gröbner bases for the ideals determining the cohomology algebras of the “unoriented” Grassmannians $G_{k,n}$ we prove that $\mathrm{charrank}(\widetilde{\gamma}_{k,n})$ increases with $k$. In addition, we calculate the exact value of $\mathrm{charrank}(\widetilde{\gamma}_{4,n})$, and for $k\geq5$ we improve a general lower bound for $\mathrm{charrank}(\widetilde{\gamma}_{k,n})$ obtained by Korbaš. Some corollaries concerning the cup-length of $\widetilde G_{4,n}$ are also given.

Autorzy

  • Branislav I. PrvulovićFaculty of Mathematics
    University of Belgrade
    Studentski trg 16
    Belgrade, Serbia
    e-mail
  • Marko RadovanovićFaculty of Mathematics
    University of Belgrade
    Studentski trg 16
    Belgrade, Serbia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek